MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; CREO THREADED 6.5X40MM REDUCTION SCREW

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; CREO THREADED 6.5X40MM REDUCTION SCREW
Model Number 5119.6640
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery was done to remove a creo threaded screw that had broken post operatively.This event occurred in (b)(6).
 
Additional Manufacturer Narrative
A post-operative image of the hardware showed that the screw head dissociated from the screw shank as well as the two clamp halves.No post-operative imaging was available and the part was not returned for further evaluation.The exact cause of the reported issue could not be determined.

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
CREO THREADED 6.5X40MM REDUCTION SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key12683117
Report Number3004142400-2021-00203
Device Sequence Number3342904
Product Code MNH
UDI-Device Identifier00889095120578
UDI-Public00889095120578
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D201515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.6640
Device Lot NumberJNW232NJ
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/05/2021
Initial Report FDA Received Date10/22/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown